Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 11 of 16 found articles
 
 
  Failure of the Hörmander kernel condition for multilinear Calderón–Zygmund operators
 
 
Title: Failure of the Hörmander kernel condition for multilinear Calderón–Zygmund operators
Author: Grafakos, Loukas
He, Danqing
Slavíková, Lenka
Appeared in: Comptes Rendus mathematique
Paging: Volume 357 (2019) nr. 4 pages 382-388
Year: 2019
Contents:
Publisher: Académie des sciences
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 11 of 16 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands